The lowest T4 I've ever been, but both results were just within our local labs 'NORMAL ' level (which had been reduced from 11 to 7.5 for T4 probably due to funding and having a huge elderly population).
I wish everyone with this problem the very best of luck, take control don't leave it all to the Doctors! Binna 1 vote Report Share reply to Binna.
He may call you in for a blood test in 12 months. not taking thyroxine when you need it will eventually kill. it puts a massive strain on the body. fasting in a diabetic will induce a diabetic coma and death.
I often wonder if I was born with some sort of thyroid problem or adrenal insufficiency perhaps due to my Mum being hypothyroid and/or having adrenal fatigue when she was pregnant with me?
I would not say I am feeling 100 yet as being under-treated on levo-thyroxine for 8 to 9 years has likely done damage to other areas of my body such as my adrenal function (cortisol and aldosterone levels).
Once put on levo-thyroxine I never experienced another bipolar mood swing again but I was left with lingering symptoms of hypothyroidism that worsened over time. A misdiagnosis with bipolar disorder was suspected by my good thyroid doctor (medically trained) at my first consultation with him and since the discovery of my high reverse T3 levels.
Hi. I'm going to be going down this road very shortly myself. But I do have some experience of hypo. I was diagnosed hypothyroid in 2008 and I had horrible symptoms.
I was referred to a psychiatrist due to symptoms of increased anxiety and heart palpitations even though I was also experiencing a whole range of other physical symptoms such as muscle and joint aches and pains, muscle cramps, swelling of feet, ankles and lower legs, chronic fatigue, extreme hair loss, thinning of outer eyebrows, thickened.
She then ordered numerous tests, including TSH, Free T4 and Free T3 (the latter being very reluctantly) but when they all came back in the normal range, with the help of a comment written by a senior scientist as a well know laboratory in Australia, she decided it could not possibly be hypothyroidism causing my.
(prescriptions are free anyway in Wales and Scotland). if your symptoms return please go back and see your doctor as you may reach a compromise on 25 mcg if necessary. best wishes, A x.
Thyroid levels can bounce around. The pills you did take may have changed your thyroid function, then going off them made your thyroid work ybe. Be sure you get the blood test which I assume your doctor told you to have as follow-up, probably in a month or two.
Only just, but because I am suffering feeling down all the time, they think I'm. Depressed, so they tried and uped my thyroxine to 50 mg per day, after 2 months of being on this I started to not sleep, waking all through the night,!
Leaving the Free T4 and Free T3 pooling in my blood. my doctor took me off synthetic thyroxine and. manic again with coming off Lithium have.
My Other Health Conditions: I think its important to note that I suffered with constipation (often severe) throughout my whole childhood (I was even hospitalised with it as a baby) which my good thyroid doctor thinks may have contributed to my current hormonal problems.
The vast majority of thyroid disease is related to auto immune thyroiditis. This can produce both over and under activity in the thyroid and function can even swing between one and the other in some patients in the early stages.
My levels were all over the place TSH was low, T4 was going low too, GP thought maybe a pituitary problem. So I was finally referred to an endo consultant earlier this year, after two years of taking thyroxine.
That probably means low carbs for most people! Look at yourself holistically, check out any food intolerances, try to get out and take some form of exercise even for at least 20 mins, even though that's probably the last thing you feel like doing and generally listen to your body.
Coming off Thyroxine advice please Medication. Thanks guys, just getting desperate and the doctors do not seem to really know what to advice me, so iv taken it.